| Catalog Number |
02.12.0514FL |
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
11/10/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 05 december 2017.Lot 133620: (b)(4) items manufactured and released on 08 august 2013.Expiration date: 2018-06-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
Event or Problem Description
Revision surgery performed due to signs of infection about 1 year after primary.The surgeon washed out the knee and swapped the liner.